On dynamics of fractional-order oncolytic virotherapy models

Volume 20, Issue 2, pp 79--87 http://dx.doi.org/10.22436/jmcs.020.02.01
Publication Date: October 19, 2019 Submission Date: May 04, 2019 Revision Date: August 09, 2019 Accteptance Date: August 17, 2019


Abdullah Abu-Rqayiq - Department of Mathematics and Statistics, Texas A \& M University-Corpus Christi, Texas, 78412-5825, USA. Mohammad Zannon - Department of Mathematics and Statistics, Tafilah Technical University, Tafilah, Jordan.


In this paper, we provide a mathematical model with a fractional-order to investigate the dynamics of oncolytic virotherapy. We focus on how the dynamics of oncolytic virotherapy models can rely on the burst size of the virus. The burst size of a virus is the number of new viruses released from the lysis of an infected cell. Different viruses have different burst sizes. The numerical simulations confirm that the fractional-order differential models have the ability can provide accurate descriptions of oncolytic virotherapy models and capture the memory of the dynamics.